American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14M15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 48 found      Go to page: 1 2

[1] Andrew Hubery. Irreducible components of quiver Grassmannians. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Eugene Gorsky, Mikhail Mazin and Monica Vazirani. Affine permutations and rational slope parking functions. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Christopher Manon. Newton-Okounkov polyhedra for character varieties and configuration spaces. Trans. Amer. Math. Soc. 368 (2016) 5979-6003.
Abstract, references, and article information   
View Article: PDF

[4] Federico Ardila, Felipe Rincón and Lauren Williams. Positroids and non-crossing partitions. Trans. Amer. Math. Soc. 368 (2016) 337-363.
Abstract, references, and article information   
View Article: PDF

[5] William Graham and Victor Kreiman. Excited Young diagrams, equivariant $K$-theory, and Schubert varieties. Trans. Amer. Math. Soc. 367 (2015) 6597-6645.
Abstract, references, and article information
View Article: PDF

[6] Sam Evens and William Graham. The relative Hochschild-Serre spectral sequence and the Belkale-Kumar product. Trans. Amer. Math. Soc. 365 (2013) 5833-5857.
Abstract, references, and article information   
View Article: PDF

[7] Michaël Balan. Multiplicity on a Richardson variety in a cominuscule $G/P$. Trans. Amer. Math. Soc. 365 (2013) 3971-3986.
Abstract, references, and article information   
View Article: PDF

[8] Naichung Conan Leung and Changzheng Li. Gromov-Witten invariants for $G/B$ and Pontryagin product for ${\Omega}K$. Trans. Amer. Math. Soc. 364 (2012) 2567-2599.
Abstract, references, and article information   
View Article: PDF

[9] Dave Anderson. Chern class formulas for $G_{2}$ Schubert loci. Trans. Amer. Math. Soc. 363 (2011) 6615-6646. MR 2833570.
Abstract, references, and article information   
View Article: PDF

[10] Peter J. Littig and Stephen A. Mitchell. Generating varieties for affine Grassmannians. Trans. Amer. Math. Soc. 363 (2011) 3717-3731. MR 2775825.
Abstract, references, and article information   
View Article: PDF

[11] Victor Reiner, Alexander Woo and Alexander Yong. Presenting the cohomology of a Schubert variety. Trans. Amer. Math. Soc. 363 (2011) 521-543. MR 2719692.
Abstract, references, and article information   
View Article: PDF

[12] Victor Kreiman. Equivariant Littlewood-Richardson skew tableaux. Trans. Amer. Math. Soc. 362 (2010) 2589-2617. MR 2584612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] K. R. Goodearl and M. Yakimov. Poisson structures on affine spaces and flag varieties. II. Trans. Amer. Math. Soc. 361 (2009) 5753-5780. MR 2529913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Takeshi Ikeda and Hiroshi Naruse. Excited Young diagrams and equivariant Schubert calculus. Trans. Amer. Math. Soc. 361 (2009) 5193-5221. MR 2515809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] José M. Muñoz Porras and Fernando Pablos Romo. Generalized reciprocity laws. Trans. Amer. Math. Soc. 360 (2008) 3473-3492. MR 2386233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Masaki Kashiwara, Toshiki Nakashima and Masato Okado. Affine geometric crystals and limit of perfect crystals. Trans. Amer. Math. Soc. 360 (2008) 3645-3686. MR 2386241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Sophie Morier-Genoud. Geometric lifting of the canonical basis and semitoric degenerations of Richardson varieties. Trans. Amer. Math. Soc. 360 (2008) 215-235. MR 2342001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Toshihiko Matsuki. Equivalence of domains arising from duality of orbits on flag manifolds III. Trans. Amer. Math. Soc. 359 (2007) 4773-4786. MR 2320651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Dmitri Alekseevsky and Andreas Arvanitoyeorgos. Riemannian flag manifolds with homogeneous geodesics. Trans. Amer. Math. Soc. 359 (2007) 3769-3789. MR 2302514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Cristian Lenart and Frank Sottile. A Pieri-type formula for the ${K}$-theory of a flag manifold. Trans. Amer. Math. Soc. 359 (2007) 2317-2342. MR 2276622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Sudhir R. Ghorpade and K. N. Raghavan. Hilbert functions of points on Schubert varieties in the symplectic Grassmannian. Trans. Amer. Math. Soc. 358 (2006) 5401-5423. MR 2238920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jaehyun Hong. Rigidity of smooth Schubert varieties in Hermitian symmetric spaces. Trans. Amer. Math. Soc. 359 (2007) 2361-2381. MR 2276624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Eric Sommers and Julianna Tymoczko. Exponents for $B$-stable ideals. Trans. Amer. Math. Soc. 358 (2006) 3493-3509. MR 2218986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Toshihiko Matsuki. Equivalence of domains arising from duality of orbits on flag manifolds. Trans. Amer. Math. Soc. 358 (2006) 2217-2245. MR 2197441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Philip Foth and Jiang-Hua Lu. Poisson structures on complex flag manifolds associated with real forms. Trans. Amer. Math. Soc. 358 (2006) 1705-1714. MR 2186993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Anders Skovsted Buch. Quantum cohomology of partial flag manifolds. Trans. Amer. Math. Soc. 357 (2005) 443-458. MR 2095617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Sara C. Billey and Gregory S. Warrington. Maximal singular loci of Schubert varieties in $SL(n)/B$. Trans. Amer. Math. Soc. 355 (2003) 3915-3945. MR 1990570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Carlos Sancho de Salas. Complete homogeneous varieties: Structure and classification. Trans. Amer. Math. Soc. 355 (2003) 3651-3667. MR 1990167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Nantel Bergeron and Frank Sottile. A Pieri-type formula for isotropic flag manifolds. Trans. Amer. Math. Soc. 354 (2002) 2659-2705. MR 1895198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Anton Malkin. Tensor product varieties and crystals: $GL$ case. Trans. Amer. Math. Soc. 354 (2002) 675-704. MR 1862563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 48 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia